Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Pain in rib, pelvic ultrasonography, impression is prostatomegaly with benign nodule, gastric, on VSL#3. Suggestion?

Hi, My name is Ravi aged about 43yrs. Since last 20 days i used to get pain regularly in the right side of my rib. As per doctors advice i underwent ABDOMINO-PELVIC ULTRASONOGRAPHY.The impression is Grade I PROSTATOMEGALY WITH BENIGN NODULE. I also have GASTRATICE since 15yrs.
No symptoms of urinary problems.
Since 1 month i am taking Tab.VSL#3
Please advice.

Regards,
T.RAVI
0000
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have pain in Rt side of upper abdomen since last 20 days and have been investigated.

Your Ultrasound scanning of the abdomen revealed Mild Enlargement of prostate In absence of any voiding symptoms it has no significance at all and should be taken as a ageing process .It should be monitored frequently by doing Ultrasound scanning and digital rectal examination by a qualified Urologist.

As regards gastritis that you have since last 15 years your pain in present context could be due to gastritis .

Please consult qualified Gastroentrologist for evaluation and take H2 receptor antagonist like Omeprazole or Ranitidine

As regards taking VSL#3 that you are taking continue taking it ,It is a probiotic medical food that strengthens intestinal bacterial flora in the gut ant protects it from getting infection.
Dr.Patil.
.
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor